# SDR FDEA2020072411644

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEU0311400C
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINDECK, APPROX STA. 799 THRU 840 CTR PANEL IS DELAM. FABRICATED NEW CENTER FLOOR PANEL, STA 799 - STA 840, REF DWG SRZ-25-005.
